# SDR SWIA202157941

- Difficulty date: March 13, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING ACCESS PANEL 540CT HOLE LIP HAS MULTIPLY PLACE OF CORROSION ON UPPER AND LOWER SURFACE AS MARKED      (C-CHECK RO 5/3/2021)    REMOVED CORROSION FROM SKIN UNDER ACCESS PANEL 540CT  LIP CRJ200 SRM 51-21-06. EVALUATED AS OUT-OF-LIMITS. RECIEVED AND COMPLIED WITH ALL STEPS OF REO 601R-57-21-3442 REV -- DATED: 2021-03-24. COMPLIED WITH SKY CARD 51-900-1003-SKY.
